Asymptotic behaviour of the posterior distribution in overfitted mixture models

Rousseau, Judith & Mengersen, Kerrie (2011) Asymptotic behaviour of the posterior distribution in overfitted mixture models. Journal of the Royal Statistical Society, Series B: Statistical Methodology, 73(5), pp. 689-710.

View at publisher

Impact and interest:

32 citations in Scopus
29 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 52348
Item Type: Journal Article
Refereed: Yes
Keywords: Asymptotic behaviour, Bayesian methods, Mixture models, Overfitting, Posterior concentration
DOI: 10.1111/j.1467-9868.2011.00781.x
ISSN: 1369-7412
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 19 Jul 2012 06:29
Last Modified: 03 Dec 2012 02:06

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page